It is important that your esthetician know any medications that you are taking and/or any skin products that you are using. This can ensure a safe and successful waxing experience.
If you are taking or have taken any of these medications within the past three months, we need to talk. Please call me before scheduling an appointment:
- Accutane (Acne medication)
- Adapalene (Acne medication)
- Alustra (Retin A)
- Avage (Tazorac – Acne medication)
- Avita (type of Retin A)
- Differin (Acne medication)
- Isotretinoin (like Accutane)
- Renova (Retin A)
- Tazarac (Acne medication)
- Tazarotene (like Tazorac)
- Tretinoin (like Retin A)
These medications may cause the skin to thin or to be extra sensitive to waxing. Thin, sensitive skin can lift with the wax. If you have taken Accutane within the last year it is not advised to wax for one year after you have stopped taking this medication.
If you are currently using any of the following products, they can cause the skin to be overly sensitive. Please inform me prior to your appointment.
- Other Acne medications not listed above
- Alpha Hydroxy Acids (Glycolic, Lactic)
- Topical Antibiotics
- Salicylic Acid
- Exfoliants/Laser Peels/Microdermabrasion
If you are taking a medication or using a product that has changed your skin in any way, and you are unsure about the safety of waxing, please talk to your doctor first. Hopefully we can work together to make your waxing experience a great one!